Header menu link for other important links
X

Perturbation of an infinite network of identical capacitors

Hijjawi, R.S., Asad, J.H., , Khalifeh, J.M.
Published in World Scientific
2007
Volume: 21
   
Issue: 2
Pages: 199 - 209
Abstract

The capacitance between any two arbitrary lattice sites in an infinite square lattice is studied when one bond is removed (i.e. perturbed). A connection is made between the capacitance and the lattice Green's function of the perturbed network, where they are expressed in terms of those of the perfect network. The asymptotic behavior of the perturbed capacitance is investigated as the separation between the two sites goes to infinity. Finally, numerical results are obtained along different directions and a comparison is made with the perfect capacitances.

About the journal
JournalInternational Journal of Modern Physics B
PublisherWorld Scientific
ISSN0217-751X
Open AccessNo